Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with Typhoid. Treated with oral medication and monocef injections. Having low grade fever and weakness. After effects of typhoid?

Hi, I got fever in beginning of April and I was diagnosed with Typhoid in last week. I was treated with Monocef injections for 7 days followed by oral medication for 2 weeks. After the treatment my fever came back to normal and stayed normal for 2 weeks. But after that I got low grade fever which goes up to 99 degrees. The fever does not stay the entire day but comes randomly. I have a lot of weakness as well. Its been more than a month since my last medication but I still get low grade fever and weakness. Are these normal after effects of Typhoid ?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Its definitely not normal.
You need to get yourself examined to see if you are a carrier of typhoid.
Kindly undergo following tests:
-Urine culture,
-Repeat widal test.
If it comes positive, you have to be treated accordingly.

It its negative, then we should search for other reasons.

Kindly visit your physician and get yourself examined.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor